A 33-year-old female asked:
Disclaimer

I have LPR and have been on ranitidine for 3 days.. today I feel like breathing is more restricted as well as swallowing.Can symptoms get worse on it?

1 doctor answer
Dr. Daniel Para
29 years experience in General Surgery
Stop medication.: While generally a very safe medicine, any symptoms such as you describe could relate to allergic reaction. Stop the medicine and see your doctor promptly. If progression of symptoms to shortness of breath, go to hospital ER for evaluation.
Answered on Jul 17, 2018

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 33-year-old female asked:
Dr. Vahe Yetimyan
50 years experience in General Practice
Intolerant to: prilosec ? Your doctor can put you on a different ppi inhibitor and see how you are going to feel. If still makes symptoms worse then you take just z ... Read More
A 43-year-old male asked:
Dr. Murray Grossan
72 years experience in ENT and Head and Neck Surgery
Elevation of the bed: With LPR you will benefit by raising head of bed so acid doesn't come up to throat. Check diet diary to see if a food sensitivity / allergy is present ... Read More
1
1 thank
A 39-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Different diagnosis?: Although LPR or GERD does not always respond to medication treatment ( surgery may be needed for some), it does not usually cause food to get stuck ( ... Read More
A 33-year-old female asked:
Dr. James Okamoto
28 years experience in Family Medicine
It shouldn't: Omeprazole is actually stronger than ranitidine, so in theory it should work better, not worse. In truth, there is probably no single "treatment" for ... Read More
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month